My mom is starting new treatment with the Sculptra; she is 54 years old. She will go back for another sitting, the doctor says about 1 or 3 sitting. I just wonder, will she get get bad side effects with this? If the doctor is somebody licensed for this, how can I get information about the doctor to investigate about his cases in relation to the treatment? The injections were injected part of her cheeks and wrinkles. I was there when the doctor injected on her face, it seemed very easy.
Bad Side Effects from Sculptra?
Doctor Answers (1)
Sculptra side effects
Sculptra is an injectable product designed to stimulate your body's natural production of collagen and thus fill out areas of the skin. It has a duration of up to 2 years. Many people have been happy with Sculptra, but it is critical to have an experienced injector to avoid the side effect of getting lumps and bumps ("nodules") under the skin. Massaging the skin frequently for several days after treatment is also very important. As long as the physician is a dermatologist or plastic surgeon, your mother is likely in very good hands. Typically you're taking 2-3 treatment sessions spaced a couple months apart.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.